It can be really important sometimes to check if there are any interactions between things you are taking, especially a combination of medicines.
Recent studies suggest this is a huge issue, especially in older people whose prescriptions are often quite complex and multi-layered.
In addition, taking certain supplements with meds can cause problems; in the main the supplement is doing its job well and can mean you don't need as much of the medicine dose. I do see this quite often, so it is best to be aware of what you are using in combinations and do a quick check.
Obviously, talk to your health professionals about this and never lower or change a dose of anything on your own.
For ease, here is a useful Meds Checker for you from Medscape, just click on the image:
Here, too is some other useful info on supplement/med combos.
First of all, many medicines can actually cause a depletion or need for certain vitamins and minerals. Statins depleting the important heart nutrient CoQ10, for example, is a really well known one.
There is a useful summary of common nutrient-drug depletions here.
Next: supplement cautions.
You'd have to really go some to do yourself any harm with supplements but don't underestimate them; they are powerful and can be life-changing.
If you need more help, please talk to your health professional for advice.
Click here for more info on what's in it ...
Then, please use the links on the site. Doing this helps us offer this free website and support to you and others. Thank you, we all appreciate it. Some people have asked for a donate button, which is lovely, so here it is. Thank you!
Please feel free to share material from this site (not paid-for items) as long as you do not alter it and give full credit plus a link back to this site. Enjoy.
The information given is not meant to be a substitute for seeing a health professional. It is our opinion only, based on several years of natural medicine practice and research. We're sure you'll find it useful, but please use it wisely and always exercise common sense.